Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 121, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 12, 2020, 1:06 PM CDT for 5 counties in Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 1:06 PM CDT (18:06 UTC)
- Expired
- Apr 12, 2020, 1:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Leake County, MS, Madison County, MS, Neshoba County, MS, Scott County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 10:41 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 562 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 12:25 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 12, 12:25 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1225 PM CDT Sun Apr 12 2020
...AN OUTBREAK OF SEVERE WEATHER IS LIKELY THROUGH THIS EVENING
ACROSS OUR REGION...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
A mix of VFR/MVFR/IFR conditions prevail at TAF sites and this
will continue through much of the period. A strong storm system is
moving across the area today and this will bring widespread
showers and thunderstorms. Some of these storms will be severe
with the potential for long track tornadoes. A tornado watch is in
effect for all TAF sites with the exception of HBG/PIB. Gusty
south winds will continue through the day, but a cold front will
move through overnight with the winds becoming northwesterly./15/
&&
.DISCUSSION...
The warm front its making its way north across the area this
morning with dewpoints increasing south of the front. A line of
storms has developed along it, with the potential for at least
small hail as it moves northward. The more concerning feature is a
QLCS line of storms that is moving across Northern Louisiana this
morning. There has already been a few tornadoes with it and
expect this potential to continue as it moves across the delta
areas. Further south across the central portions of the area
including the metro, strong capping has inhibited deep convection
from forming, but as forcing increases, expect this cap to erode
into the early afternoon hours. Given the very strong wind
shear/instability, tornadoes are likely today, some of which could
be strong and long tracked. A PDS tornado watch has been issued
for much of the area through the afternoon hours. The winds will
also be very gusty this afternoon with gusts from 35-40 mph
likely and a wind advisory is already in affect. /15/
Prior discussion below:
Today through Tonight:
It is expected to be a busy day of weather across the ArkLaMiss
region this Easter Sunday, and an outbreak of severe thunderstorms
still looks to be likely by late morning through the evening time.
Strong gradient winds apart from any thunderstorms are expected with
gusts up to 35 to 40 mph possible. Thunderstorms producing heavy
rain will also make flash flooding possible in some areas,
especially if more than one storm affect a location. Overall there
haven't been many changes to the thinking regarding the forecast for
today, but slight adjustments have been made based on the latest
trends in guidance and analyzing how the current environment has
been developing through the overnight hours.
In the immediate short-term period early this morning, elevated
warm advection showers and a few isolated thunderstorms are ongoing
as an initial shortwave has rippled out ahead of the larger system
to our west. Most of the thunderstorm activity associated with the
lead wave has been focused over central Arkansas so far, and that
should continue eastward while mostly missing our forecast area.
What will be of much greater concern is the expected alignment of
atmospheric variables by later this morning and into the afternoon
that will result in the severe weather outbreak across portions of
our forecast area.
As the deeper shortwave trough over Texas this morning moves
eastward, a developing surface low over the Southern High Plains
will dive from western Kansas toward the Ozarks. It will lift a warm
front into our forecast area through the afternoon, with a 50-60kt
low level jet surging northward with it. Along the western side of
this warm front, where the greatest mid-level height falls will be,
the various hi-res guidance has continued to indicate the highest
threat for severe storms for the late morning/early afternoon
period. This activity may generally stay north of a line from
Natchez to Jackson to Columbus (namely northeast Louisiana,
southeast Arkansas, and central and northern Mississippi). Storms
should become surface based as daytime heating and low-level
moisture destabilize the atmosphere, and strong direction and speed
shear will favor the development of supercells. Given strong low-
level wind shear and effective helicity values over 400, tornadoes
(some strong and long-tracked) will be possible with this wave as
it moves northeast. The developing warm sector will see strong
mixing of higher winds, and even apart from any severe storms we
will still see areas of wind gusts around 35 to 40 mph capable of
downing weak trees and limbs.
A modified Pacific cold front/surface trough extending south from
the low looks to arrive into our area from the west around Noon, and
various hi-res guidance show this feature or some other outflow
boundary or pre-frontal trough may initiate another round of severe
storms by the afternoon. Wind shear and instability will still be
quite favorable for supercells capable of producing tornadoes,
damaging wind, and large hail with this round of activity. Winds
will remain gusty throughout this time and will turn out of the
southwest behind this initial front. As the upper-level trough moves
overhead this evening and overnight, there is still some possibility
for a few storms to be triggered along the front or near the low
itself with colder temps aloft. Will maintain a chance for severe
storms through the early evening for that possibility as well.
Finally the arrival of the true cold front after midnight,
stabilizing lower levels, and the passage of the upper-level trough
axis should end all threat for severe weather by midnight. /NF/
Monday through Saturday:
Come Monday morning a cooler and much drier airmass will be over
our CWA. Broad upper level troughing will remain over our region
and much of the CONUS while a surface high drops over our area
from the northwest. This will result in cooler than normal
temperatures and dry weather that will last into Tuesday.
Afternoon highs Monday and Tuesday will only be in the 50s across
our northwest zones. An upper level disturbance will swing across
the region Tuesday afternoon and Tuesday night. Model consensus
suggest this feature will squeeze out what limited moisture is
available to produce a few showers across the southeast half of
our CWA Tuesday night. Otherwise, cooler than normal temperatures
and dry weather will continue through Thursday night. The two
coldest mornings of the forecast period are expected Wednesday and
Thursday where temperatures will range from the upper 30s north
to the mid 40s south. Light return flow is expected Thursday that
will begin to increase moisture and allow temperatures to warm to
near normal for Friday. Models differ on timing but another upper
level disturbance and a weak cold front look to move into our CWA
Friday and combine to result in the chance of rain mainly over the
southern portions of our CWA. The cold front is expected to clear
our CWA Friday night resulting in dry weather again for Saturday.
/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 83 58 68 48 / 76 50 0 0
Meridian 82 61 74 48 / 80 88 0 0
Vicksburg 82 56 65 47 / 79 61 0 0
Hattiesburg 85 62 79 52 / 82 89 0 0
Natchez 82 57 68 48 / 75 33 0 0
Greenville 77 50 59 44 / 96 81 0 0
Greenwood 78 53 62 44 / 92 78 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&
15Hazardous weather outlook, Apr 12, 5:39 AM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 539 AM CDT Sun Apr 12 2020 ARZ074-075-LAZ007>009-015-016-MSZ032-034>052-131045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Choctaw-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale- 539 AM CDT Sun Apr 12 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms with tornadoes are likely today through this evening, with some tornadoes possibly strong and long tracked. These storms will also be capable of producing damaging winds up to 70 mph and large hail up to the size of tennis balls. (https://www.weather.gov/images/jan/graphicast/1.png) Through this evening, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) Through this evening, strong winds of 15 to 25 mph and gusts of up to 35 to 40 mph will be possible. A few downed trees and power lines are possible due to these winds. Driving high profile vehicles will be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ018-019-025>031-033-131045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Oktibbeha- 539 AM CDT Sun Apr 12 2020 This hazardous weather outlook is for portions of and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms with tornadoes are likely today through this evening, with some tornadoes possibly strong and long tracked. These storms will also be capable of producing damaging winds up to 70 mph and large hail up to the size of tennis balls. (https://www.weather.gov/images/jan/graphicast/1.png) Through this evening, areas of flash flooding are likely, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) Through this evening, strong winds of 15 to 25 mph and gusts of up to 35 to 40 mph will be possible. A few downed trees and power lines are possible due to these winds. Driving high profile vehicles will be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ023>026-MSZ053>066-072>074-131045- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 539 AM CDT Sun Apr 12 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms with tornadoes are likely today through this evening, with some tornadoes possibly strong and long tracked. These storms will also be capable of producing damaging winds up to 70 mph and large hail up to the size of tennis balls. (https://www.weather.gov/images/jan/graphicast/1.png) Through this evening, strong winds of 15 to 25 mph and gusts of up to 35 to 40 mph will be possible. A few downed trees and power lines are possible due to these winds. Driving high profile vehicles will be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 6 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 12, 8:51 AM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
851 AM CDT Sun Apr 12 2020
MSZ042-047-048-121430-
Warren MS-Hinds MS-Yazoo MS-
851 AM CDT Sun Apr 12 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO AND NORTHWESTERN HINDS COUNTIES UNTIL 930 AM
CDT...
At 851 AM CDT, Meteorologists were tracking a strong thunderstorm
over Flowers, or 10 miles southeast of Redwood, moving northeast at
70 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Phoenix around 900 AM CDT.
Little Yazoo around 915 AM CDT.
Other locations impacted by this storm include Satartia and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3257 9075 3257 9073 3262 9072 3263 9069
3265 9072 3269 9071 3266 9069 3267 9066
3269 9066 3271 9070 3285 9065 3269 9024
3264 9031 3261 9034 3261 9035 3258 9040
3258 9045 3249 9045 3233 9061 3239 9081
TIME...MOT...LOC 1351Z 225DEG 59KT 3241 9065
DBSpecial weather statement, Apr 12, 9:46 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
946 AM CDT Sun Apr 12 2020
MSZ025-035-036-042-121530-
Humphreys MS-Yazoo MS-Leflore MS-Holmes MS-
946 AM CDT Sun Apr 12 2020
...A STRONG THUNDERSTORM WILL AFFECT HOLMES...SOUTHWESTERN LEFLORE...
NORTHWESTERN YAZOO AND HUMPHREYS COUNTIES UNTIL 1030 AM CDT...
At 946 AM CDT, Meteorologists were tracking a strong thunderstorm
near Yazoo City, moving northeast at 70 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Thornton and Coxburg around 1000 AM CDT.
Tolarville, Howard and Brozville around 1005 AM CDT.
Tchula and Lexington around 1010 AM CDT.
Other locations impacted by this storm include Eden, Silver City and
Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 8987 3276 9043 3288 9071 3292 9066
3297 9066 3336 9042
TIME...MOT...LOC 1446Z 225DEG 59KT 3287 9048
DBSpecial weather statement, Apr 12, 9:50 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
950 AM CDT Sun Apr 12 2020
MSZ032-037-038-043-044-121530-
Attala MS-Leake MS-Winston MS-Madison MS-Choctaw MS-
950 AM CDT Sun Apr 12 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEAKE...SOUTHEASTERN
CHOCTAW...ATTALA...SOUTHWESTERN WINSTON AND NORTHEASTERN MADISON
COUNTIES UNTIL 1030 AM CDT...
At 950 AM CDT, Meteorologists were tracking a strong thunderstorm
over Thomastown, or 10 miles northwest of Carthage, moving northeast
at 70 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Singleton around 955 AM CDT.
Kosciusko around 1000 AM CDT.
Smyrna and Zama around 1005 AM CDT.
Mcmillan around 1025 AM CDT.
Other locations impacted by this storm include Mccool, Ethel, Sallis
and Redwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3293 8931 3293 8932 3292 8932 3275 8954
3287 8997 3289 8996 3290 8994 3291 8993
3291 8992 3292 8992 3293 8990 3300 8988
3302 8986 3328 8954 3318 8898
TIME...MOT...LOC 1450Z 225DEG 59KT 3285 8967
DBSpecial weather statement, Apr 12, 10:46 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
1046 AM CDT Sun Apr 12 2020
MSZ038-039-121615-
Winston MS-Noxubee MS-
1046 AM CDT Sun Apr 12 2020
...A STRONG THUNDERSTORM WILL AFFECT NOXUBEE AND SOUTHEASTERN WINSTON
COUNTIES UNTIL 1115 AM CDT...
At 1046 AM CDT, Meteorologists were tracking a strong thunderstorm
near Gholson, or near Preston, moving northeast at 70 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Mashulaville around 1055 AM CDT.
Macon around 1100 AM CDT.
Brooksville around 1105 AM CDT.
Deerbrook and Prairie Point around 1110 AM CDT.
Bigbee Valley around 1115 AM CDT.
Other locations impacted by this storm include Shuqualak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for northeastern
and east central Mississippi.
LAT...LON 3313 8832 3293 8865 3293 8886 3299 8892
3329 8856 3329 8830
TIME...MOT...LOC 1546Z 230DEG 59KT 3297 8879
CMELocal storm report, Apr 12, 11:24 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1124 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL MACON 33.10N 88.55W
04/12/2020 E0.70 INCH NOXUBEE MS BROADCAST MEDIA
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:22 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 38 min |
| Apr 12, 8:51 AM CDT | Special Weather Statement | JAN | Yazoo | 39 min |
| Apr 12, 9:46 AM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 44 min |
| Apr 12, 9:50 AM CDT | Special Weather Statement | JAN | Attala | 40 min |
| Apr 12, 10:46 AM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Apr 12, 10:50 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| Apr 12, 12:16 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 59 min |
| Apr 12, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Apr 12, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 37 min |
| Apr 12, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 40 min |
| Apr 12, 1:05 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 55 min |
| Apr 12, 1:39 PM CDT | Special Weather Statement | JAN | Winston | 51 min |
| Apr 12, 1:40 PM CDT | Tornado Warning | JAN | Attala, Holmes | 65 min |
| Apr 12, 1:48 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| Apr 12, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 48 min |
| Apr 12, 2:51 PM CDT | Tornado Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 54 min |
| Apr 12, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 54 min |
| Apr 12, 2:56 PM CDT | Special Weather Statement | JAN | Hinds | 34 min |
| Apr 12, 2:58 PM CDT | Tornado Warning | JAN | Winston | 26 min |
| Apr 12, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Apr 12, 3:14 PM CDT | Tornado Warning | JAN | Noxubee | 45 min |
| Apr 12, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Apr 12, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 20 min |
| Apr 12, 3:29 PM CDT | Tornado Warning | JAN | Lowndes | 31 min |
| Apr 12, 3:39 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 66 min |
| Apr 12, 3:45 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Leake, Neshoba, Noxubee, Winston | 4 hr |
| Apr 12, 4:10 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 35 min |
| Apr 12, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 50 min |
| Apr 12, 4:28 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 47 min |
| Apr 12, 4:28 PM CDT | Tornado Warning | JAN | Jasper, Jones | 62 min |
| Apr 12, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 41 min |
| Apr 12, 5:01 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 59 min |
| Apr 12, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 29 min |
| Apr 12, 5:06 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 38 min |
| Apr 12, 5:06 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 31 min |
| Apr 12, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 41 min |
| Apr 12, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Humphreys, Issaquena, Sharkey, Warren, Yazoo | 39 min |
| Apr 12, 5:40 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster, Winston | 4 hr |
| Apr 12, 5:44 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 35 min |
| Apr 12, 5:45 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| Apr 12, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 44 min |
| Apr 12, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 47 min |
| Apr 12, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 17 min |
| Apr 12, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 43 min |
| Apr 12, 6:21 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| Apr 12, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Grenada, Montgomery, Webster | 51 min |
| Apr 12, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 65 min |
| Apr 12, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 67 min |
| Apr 12, 11:42 AM CDT | Tornado Warning | JAN | Morehouse, Richland, West Carroll | 51 min |
| Apr 12, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 39 min |
| Apr 12, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 50 min |
| Apr 12, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 56 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.